Open Access

Recovering arbitrary order differential operators on noncompact star-type graphs


Abstract

We study an inverse spectral problem for arbitrary order ordinary differential equations on noncompact star-type graphs. As the main spectral characteristics we introduce and study the so-called Weyl-type matrices which are a generalization of the Weyl function for the classical Sturm-Liouville operator. We provide a procedure for constructing the solution of the inverse problem and prove its uniqueness.


Full Text





Article Information

TitleRecovering arbitrary order differential operators on noncompact star-type graphs
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 1, 90-100
MathSciNet MR2953333
zbMATH 1249.34047
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

V. Yurko
Department of Mathematics, Saratov University, 83 Astrakhanskaya, Saratov, 410012, Russia 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

V. Yurko, Recovering arbitrary order differential operators on noncompact star-type graphs, Methods Funct. Anal. Topology 18 (2012), no. 1, 90-100.


BibTex

@article {MFAT592,
    AUTHOR = {Yurko, V.},
     TITLE = {Recovering arbitrary order differential operators on noncompact star-type graphs},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {1},
     PAGES = {90-100},
      ISSN = {1029-3531},
  MRNUMBER = {MR2953333},
 ZBLNUMBER = {1249.34047},
       URL = {http://mfat.imath.kiev.ua/article/?id=592},
}


All Issues